# SDR TSAA9753363

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555805
- Condition: Cracked
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, TWO CRACKS WERE NOTED ON THE LOWER FUSELAGE CENTERLINE, FORWARD AND AFT OF THE EQUIPMENT COOLING EXHAUST PORT.  BOTH CRACKS APPROXIMATELY 1 INCH IN LENGTH BS 373 LBL 2.9.  REPAIRED PER ECO 2724.  AIRCRAFT RETURNED TO SERVICE.  TAT:  37,306:55 HOURS.  TAC:  71,405.  (X)
